# SDR USAA000766

- Difficulty date: May 31, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Part time: 41,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND O/H BIN RAIL CRACKED .5 INCH, STATION 827, LEFT O/H BIN RAIL ATTACH STRINGER 8 TO 9.  INSTALLED DOUBLER PER TR 53-10-14A.  (M)
